Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hair transplantation done. Prescribed finestride, minidoxil. Side-effects of medication?

i had recently done the hair transplantation in my frontotemporal area. My doctor advised me for the following medicine to take after the operation to avoid further hair loss 1:Finestride 1 mg for 1 year 2 Minidoxil solution 10% of Dr Reddy laboratories. 3.Pabatab BZ for 2 months 90 tablets. after the 1 year will my hair again fall down.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Hello Ashish.
Congratulations for your hair transplant. Hope it grows out well.

The medicines your doctor has prescribed is to prevent further hair fall in the temporary hair zone.
Ideally these medicines should be continued for life or at least as long as you do not want another session. When you stop using the medicines, your existing hair ( and not the transplanted hairs) will start thinning again.

Hope this has cleared some of your concerns. For more information about side effects of medicines you can read my hair transplant blog.

Best Regards,
Dr. Sharad Mishra
Cosmetic & Hair Transplant Surgeon
New Delhi, India.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor